10 posts in this topic
Drugs for depressive part of bipolar
I've been thinking about bringing up Wellbutrin to my PA for my depression/depressive episodes and mixed episodes. I know Antidepressants usually get a bad rep for use in treatment for bipolar disorder because they can trigger mania, but from what I've researched Wellbutrin seems to be an atypical one that affects dopamine more. Am i correct in stating that? I have severe motivation issues and feel generally apathetic when it comes to everything. Also from what I've researched it seems Prozac and Wellbutrin are a good combination that have been studied in use for treatment of the depressive aspect of bipolar disorder. I was on wellbutrin long ago before I had my MDD retracted but can't specially remember how I reacted. My mother tells me I did really well on it but I'm weary about restarting it from all the research I've done on antidepressants.
Any one ever been on this combination and have anything to say about it? Pros/Cons? Stories? Anything would be beneficial in helping me decide if its even worth bringing up.
How Deep TMS Saved Me...For Two Weeks *Trigger Warning*
So, you may have read my post about Deep TMS and how it saved my life. Unfortunately, my feelings were short lived. My last treatment was Wednesday 4\27\2016. As soon as I tapered down to one treatment a week, I was sent into a depressive fog. I became suicidial, depressed, isolative, and started to self injure. My treatment team is very aware and I live in a boarding home so I am pretty safe.
I am on suicidial checks and also just hang out in the community. I, still am on the end of my rope.
So, next step: ECT. I hope it works.
Lithium carbonate withdrawal Seroquel
Okay this is my first forum posts. So please bear with me.
For or the last several years I have been on lithium 900mg and 1100mg broken in three doses.
I recently lost my insurance which covered the cost to be on there.
I've been withdrawaling for the last week and 2 day. (9 days total). I get the worst cold chills and feel super depressed and hopping not to spiral out of control when the maniac kicks in.
So my question is as follows...
Has as anyone else deal with this and how long did it last??
i've had one too many jobs. I'm aware I'm beginning to wear myself down of places I can work here. What's worse is I don't have my drivers license, or even remotely have a clue HOW to drive.
Every time I lose a job, I immediately hunt for another one. I'm beginning to think I may as well have a damn felon record (no offense to anyone who does) because I feel like with how many jobs I've quit, employers are gonna look at me twice.
I'm a very honest and hard working person, but no one wants to give me the benfit of the doubt. My disability finally has been approived, but I'm also by no means ready to live on my own. I can't. I have to have someone with me. I lost my best friend, and my boyfriend lives in universit housing. Although they are apartments, but I can't be on the lease and I technically can't move in. But they won't care. The only other issue is my parents don't know we're together.
I'm just tired of feeling like I dug myself a hole I cant escape from... its really depressesing me.
Abilify (aripiprazole) causing Depression & Suicidal Ideation?
I have diagnosed residual psychotic disorder - substance induced subtype, generalised anxiety disorder and social phobia. I'm 24 years old, female.
I'm taking currently 100mg of Sertraline (Zoloft), 75mg x 3 Pregabilin (Lyrica), and 10mg of Ability a day. I was on Seroquel (Quetiapine) before, but due to side-effects I switched to Abilify. I've been on Abilify for roughly about 5 weeks now, having increased from 5mg to 10mg after 2 weeks in.
Within a week of increasing my dose to 10mg, I've become really depressed. The pain is just unbearable throughout the day, until the evening when it becomes cope-able. Until the next morning where the cycle restarts all over again. I'm finding it really tough. I've tried many things, the general advice given for depression, but nothing really improves it significantly enough to give me any kind of relief whatsoever.
Its been like this for roughly about 3 weeks now. Has anyone else had this experience with Abilify, and was it something that went away with time (and how long did you have to stomach it out for?), or was it there to stay? And how old were you when you started?
Any input whatsoever would be extremely helpful.